# SDR UIEA2021042200971

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  CONTAINMENT BAG HAS BROKEN VACUUM SEAL P/N AS-002-1.( REMOVED AND REPLACED AVSAX CONTAINMENT BAG AS PER B767-300 AMM 25-60-00 )
